MathSciNet Relay Station
MathSciNet bibliographic data
MR240075 (39 #1429) 10.66
Smith, J. R. On Euclid's algorithm in some cyclic cubic fields. J. London Math. Soc. 44 1969 577–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement